How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Norm S. Your Own Question
Dr. Norm S.
Dr. Norm S., Board Certified OB/GYN
Category: OB GYN
Satisfied Customers: 11257
Experience:  Over 30 years of experience in OB/GYN practice, including teaching students. Fellow of American Board of Obstetrics and Gynecology.
13711182
Type Your OB GYN Question Here...
Dr. Norm S. is online now

I had a 2cm ovarian cyst mid May. Dr put me on provera for 2

Customer Question

Hi I had a 2cm ovarian cyst mid May. Dr put me on provera for 2 weeks n it shrunk. I had my period after I stopped provera. After tat the mild pain started again end of June. I had an ultrasound mid of July which showed clear results. Dr put me on yaz for 3 months saying the dull pain was hormone imbalance. So now I'm on my 2nd month of yaz n my lower abdomen still has full pain. I Dono what is the matter now? Tested no uti or irritable bowel syndrome
Submitted: 1 year ago.
Category: OB GYN
Expert:  Dr. Norm S. replied 1 year ago.

Ovarian cysts can sometimes cause abdominal pain, but hormonal imbalance doesn't.

Most likely you have no further ovarian cyst, since the pill tends to prevent ovarian cysts.

It's not possible for me to know what the cause of your abdominal pain is, and you would probably need a careful exam by a good doctor plus possible testing to figure it out.

I would suggest getting a second opinion from another doctor. Best wishes.